# SDR 2007FA0000266

- Difficulty date: March 15, 2007
- Submitted: March 27, 2007
- Operation: General aviation
- Aircraft: N3573R
- Make and model: Beech A23
- Aircraft serial: M756
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Stabilator
- Part time: 3,596 hours
- Component: Stabilator
- Component part number: 169660001661
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF THE HORIZONTAL STABILATOR FOR BEARING REPLACEMENT, A CRACK WAS NOTED COMING OUT FROM UNDER THE LEFT HINGE BRACKET THAT IS RIVETED TO THE SPAR OF THE HORIZONTAL STABILATOR.  (K)
